Alert archive / California / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 10, NWS San Diego, CA

March 7, 2016San Diego County, California

NWS San Diego, CA issued this severe thunderstorm warning at Mar 7, 2016, 8:06 AM PST for San Diego County, California. It was in force for 84 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 7, 2016, 8:06 AM PST (16:06 UTC)
Expired
Mar 7, 2016, 9:30 AM PST
In force
84 min
Issued by
NWS San Diego, CA
Area
Storm-based polygon

County San Diego County, CA

The radar

The San Diego radar (KNKX), 17 km from the middle of the area, began a volume at 16:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 7, 8:30 AM PSTHAIL 0.254 Ese Escondido, CA
Mar 7, 8:31 AM PSTTSTM WND DMG3 Ene Solana Beach, CAHUGE EUCALYPTUS TREE IN THE MIDDLE OF THE ROADWAY. BLOCKING ENTIRE ROAD.
Mar 7, 8:35 AM PSTTSTM WND GST 352 Wnw San Diego, CAASOS STATION SAN DIEGO /SAN/
Mar 7, 8:36 AM PSTHAIL 0.253 E Valley Center, CA
Mar 7, 8:52 AM PSTHAIL 0.251 Wsw Valley Center, CA
Mar 7, 8:57 AM PSTTSTM WND DMG1 Ssw Encinitas, CATREE LIMBS DOWN <2 INCHES. HAIL - PEA SIZED 0.25 INCH. HIGH WIND - WIND GUST EXCESS 50 MPH. HEAVY RAIN - 0.25-0.49 IN 15 MINUTES.
Mar 7, 8:57 AM PSTTSTM WND DMG2 Ssw Encinitas, CATREE LIMBS DOWN <2 INCHES. HAIL - PEA SIZED 0.25 INCH. HIGH WIND - WIND GUST EXCESS 50 MPH. HEAVY RAIN - 0.25-0.49 IN 15 MINUTES.
Mar 7, 8:58 AM PSTTSTM WND DMG3 E Solana Beach, CATREE DOWN BLOCKING ALL LANES.
Mar 7, 9:06 AM PSTHAIL 0.252 Ssw San Diego Country, CA
Mar 7, 9:30 AM PSTHAIL 0.252 Ese Lake San Marcos, CA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 4.1 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2016-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2016-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1028 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

999 
WUUS56 KSGX 071606
SVRSGX
CAC073-071730-
/O.NEW.KSGX.SV.W.0010.160307T1606Z-160307T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
806 AM PST MON MAR 7 2016

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SAN DIEGO COUNTY IN SOUTHWESTERN CALIFORNIA...

* UNTIL 930 AM PST

* AT 805 AM PST...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS OF 45 TO 60
  MPH APPROACHING THE SAN DIEGO COUNTY COAST. THIS LINE OF STORMS
  WAS LOCATED NEAR DEL MAR...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
  SAN DIEGO...CHULA VISTA...CARLSBAD...EL CAJON...ENCINITAS...
  NATIONAL CITY...ESCONDIDO...LA MESA...POWAY...
  IMPERIAL BEACH AND RAMONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3260 11714 3260 11710 3269 11714 3270 11715
      3263 11714 3264 11715 3269 11723 3269 11716
      3272 11717 3273 11718 3273 11722 3268 11724
      3269 11725 3304 11729 3342 11694 3342 11685
      3308 11658 3259 11649 3254 11712
TIME...MOT...LOC 1604Z 268DEG 33KT 3300 11733 

$$

ALBRIGHT
2 follow-up statements
129 
WWUS56 KSGX 071646
SVSSGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
846 AM PST MON MAR 7 2016

CAC073-071730-
/O.CON.KSGX.SV.W.0010.000000T0000Z-160307T1730Z/
SAN DIEGO CA-
846 AM PST MON MAR 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM PST
FOR CENTRAL SAN DIEGO COUNTY...

AT 845 AM PST...DOPPLER RADAR CONTINUED INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS OF 45 TO 60 MPH
MOVING THROUGH THE SAN DIEGO COUNTY VALLEY AND COASTAL AREAS. THIS
LINE OF STORMS WAS MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE... SAN DIEGO...CHULA VISTA...EL
CAJON...ENCINITAS...NATIONAL CITY...ESCONDIDO...LA MESA...POWAY...
IMPERIAL BEACH AND RAMONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3260 11714 3260 11710 3269 11714 3270 11715
      3263 11714 3264 11715 3269 11723 3269 11716
      3272 11717 3273 11718 3273 11722 3268 11724
      3269 11725 3304 11729 3342 11694 3342 11685
      3308 11658 3259 11649 3254 11712
TIME...MOT...LOC 1636Z 268DEG 33KT 3301 11692 

$$

ALBRIGHT
591 
WWUS56 KSGX 071724
SVSSGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
924 AM PST MON MAR 7 2016

CAC073-071733-
/O.EXP.KSGX.SV.W.0010.000000T0000Z-160307T1730Z/
SAN DIEGO CA-
924 AM PST MON MAR 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SAN DIEGO COUNTY WILL
EXPIRE AT 930 AM PST...
    
THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAS
WEAKENED AND MOVED EAST. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE AT 930 AM.

LAT...LON 3260 11714 3260 11710 3269 11714 3270 11715
      3263 11714 3264 11715 3269 11723 3269 11716
      3272 11717 3273 11718 3273 11722 3268 11724
      3269 11725 3304 11729 3342 11694 3342 11685
      3308 11658 3259 11649 3254 11712
TIME...MOT...LOC 1723Z 268DEG 33KT 3301 11692 

$$

ALBRIGHT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 3:12 AM PST, 4 hours 54 minutes earlier.

Area forecast discussion, Mar 7, 3:12 AM PST, 4 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
312 AM PST MON MAR 7 2016

.SYNOPSIS...
A COLD LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL MOVE ACROSS
SOUTHERN CALIFORNIA AND INTO NORTHERN BAJA THROUGH TONIGHT
BRINGING STRONG GUSTY WEST TO NORTHWEST WINDS WITH NUMEROUS
SHOWERS AND SCATTERED THUNDERSTORMS INTO EARLY THIS EVENING...
DECREASING TONIGHT AND EARLY TUESDAY. GUSTY NORTH WINDS WILL
CONTINUE ON TUESDAY WITH WARMING TO NEAR AVERAGE HIGH
TEMPERATURES. WARMER AND DRY UNDER HIGH PRESSURE FOR WEDNESDAY AND
THURSDAY WITH THURSDAY HIGH TEMPERATURES WARMING TO 10 TO 15
DEGREES ABOVE AVERAGE. COOLING TO SLIGHTLY BELOW AVERAGE HIGH
TEMPERATURES FOR NEXT WEEKEND WITH SMALL CHANCES FOR MAINLY LIGHT
PRECIPITATION. AT THE COAST...HIGH SURF WILL CONTINUE THROUGH
TUESDAY.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

A COLD LOW PRESSURE SYSTEM CENTERED OFF THE CENTRAL CALIFORNIA
COAST EARLY THIS MORNING WILL MOVE ACROSS SOUTHERN CALIFORNIA
TODAY AND INTO NORTHERN BAJA TONIGHT. LIGHTNING DETECTION SYSTEMS
SHOW NUMEROUS LIGHTNING STRIKES EXTENDING SOUTHWESTWARD FROM
POINT CONCEPTION. SCATTERED LIGHT SHOWERS EARLY THIS MORNING
ACROSS FAR SOUTHERN CALIFORNIA WILL BECOME MORE NUMEROUS AND
CONTINUE THROUGH THIS AFTERNOON AS MUCH COLDER AIR ALOFT
OVERSPREADS THE AREA FROM THE NORTHWEST INCREASING THE
INSTABILITY. SCATTERED THUNDERSTORMS ARE ALSO EXPECTED FOR LATE
MORNING THROUGH THE AFTERNOON WITH SMALL HAIL AND STRONG GUSTY
WINDS POSSIBLE. WITH THE COLDEST AIR ALOFT OVER THE COASTAL
WATERS...THE MOST LIKELY AREAS FOR THUNDERSTORMS WOULD BE OVER THE
COASTAL WATERS INTO ADJACENT COASTAL AREAS.

RAINFALL AMOUNTS ARE EXPECTED TO RANGE FROM ONE HALF TO THREE
QUARTERS ON AN INCH NEAR THE COAST TO 1 TO 1.5 INCHES IN THE
MOUNTAINS WITH LOCALLY GREATER AMOUNTS. AMOUNTS IN THE UPPER
DESERTS WILL RANGE FROM ONE QUARTER TO ONE HALF INCH WITH MOSTLY
ONE QUARTER INCH OR LESS IN THE LOWER DESERTS. AMOUNTS WILL BE
MORE VARIABLE DUE TO THE CONVECTIVE NATURE OF THE PRECIPITATION.

WHILE SOME URBAN AND SMALL STREAM FLOODING IS POSSIBLE...FLASH
FLOODING IS LESS LIKELY UNLESS SHOWERS WITH HEAVIER RAINFALL TRACK
REPEATEDLY ACROSS THE SAME AREA.

SNOW LEVELS NEAR 5500 FEET WILL LOWER TO 4500 FEET TODAY AND 4000
FEET TONIGHT WITH TOTAL SNOW ACCUMULATIONS OF 8 TO 14 INCHES ABOVE
5500 FEET WITH LOCALLY 12 TO 18 INCHES ABOVE 7000 FEET. A FEW
INCHES OF SNOWFALL IS POSSIBLE DOWN TO AROUND 4500 FEET.

GIVEN THE TRACK OF THE STORM AND THE LOCATION OF THE STRONGEST
WINDS ALOFT...THE MOST LIKELY AREAS FOR STRONGER WINDS TODAY ARE
TOWARDS THE COAST AND ACROSS THE MOUNTAINS AND DESERTS OF
RIVERSIDE AND SAN DIEGO COUNTIES.

STRONG NORTH WINDS ALOFT BEHIND THE LOW PRESSURE SYSTEM AS IT
DEPARTS WILL BRING GUSTY NORTH WINDS LATE TONIGHT INTO TUESDAY
WITH STRONGEST WINDS ALONG THE COASTAL SLOPES OF THE SAN
BERNARDINO COUNTY MOUNTAINS INTO ADJACENT PORTIONS OF THE INLAND
EMPIRE.

HIGH TEMPERATURES AROUND 10 TO 15 DEGREES BELOW AVERAGE TODAY WILL
WARM TO NEAR AVERAGE ON TUESDAY. DRY AND WARMER UNDER HIGH
PRESSURE FOR WEDNESDAY AND THURSDAY WITH THURSDAY HIGH
TEMPERATURES WARMING TO 10 TO 15 DEGREES ABOVE AVERAGE.

TOWARD THE END OF THE WEEK THROUGH NEXT WEEKEND...BROAD CYCLONIC
FLOW CENTERED NEAR THE WEST COAST WILL BRING A SERIES OF SHORTWAVES
INLAND ACROSS CALIFORNIA WITH SOUTHERN CALIFORNIA ON THE SOUTHERN
END OF THOSE SYSTEMS. HIGH TEMPERATURES WILL BE A LITTLE BELOW
AVERAGE WITH CHANCES FOR MAINLY LIGHT PRECIPITATION.

&&

.AVIATION...

071000Z...COAST/VALLEYS...SCT-BKN LOW CLOUDS BETWEEN 2500-4500 FEET
MSL THROUGH 12-15Z. AFTER 15Z CIGS OF 800-1800 FEET MSL ALONG WITH
RAIN AND ISOLATED TSRA THROUGH ABOUT 23Z. VIS RESTRICTIONS OF 1-3SM
OR LESS WITH THE HEAVIEST SHOWERS. SOUTHWEST WINDS 10-20 KT THIS
MORNING WILL BECOME NORTHWEST 15-25 KT AFTER 19Z. A FEW GUSTS AT TAF
SITES COULD EXCEED 30 KT THIS AFTERNOON AND EVENING. SHOWERS AND
CLOUDS WILL DECREASE FROM NORTH TO SOUTH OVERNIGHT WITH SCATTERED
CLOUDS PREVAILING AFTER 08Z.

MOUNTAINS....VIS WILL BE REDUCED TO 1SM OR LESS IN FOG AND
PRECIPITATION MAINLY ALONG WEST FACING MOUNTAIN SLOPES THROUGH ABOUT
23Z. CLOUDS WILL GRADUALLY CLEAR OVERNIGHT EXCEPT ALONG NORTH SLOPES
OF THE SAN BERNARDINO MOUNTAINS.

DESERTS...STRONG WEST-NORTHWEST WINDS WILL CONTINUE TO PRODUCE
STRONG TO SEVERE MOUNTAIN WAVES IN LEE OF MOUNTAINS...LOCAL LLWS AND
ROTORS. REDUCED VIS IN BLOWING DUST AND SAND IS POSSIBLE TODAY. RAIN
WITH OCCASIONAL CIGS BETWEEN 2500-5000 FEET MSL CAN BE EXPECTED
FROM 16-22Z TODAY.

&&

.MARINE...

200 AM...A POWERFUL STORM WILL MOVE THROUGH THE COASTAL WATERS
TODAY...BRINGING GALE FORCE WINDS...HAZARDOUS SEAS...AND SOME
THUNDERSTORMS. THE THUNDERSTORM THREAT WILL DIMINISH THIS EVENING
WHILE THE STRONG WINDS AND HIGH SEAS WILL CONTINUE THROUGH TUESDAY.
NO ADDITIONAL MARINE WEATHER HAZARDS ARE EXPECTED WEDNESDAY THROUGH
FRIDAY. THE MARINE WEATHER STATEMENT CONTAINS DETALS ON
THUNDERSTORMS AND WATERSPOUTS...LAXMWSSGX. THE GALE WARNING PROVIDES
THE DETAILS ON STORMY WINDS AND SEAS...LAXMWWSGX.

&&

.BEACHES...

200 AM...VERY LARGE SURF WILL HIT THE BEACHES TODAY THROUGH TUESDAY
MORNING. THE COMBINATION OF THIS SURF...GUSTY WINDS...AND PROJECTED
HIGH TIDES OVER 6 FEET WILL THREATEN COASTAL FLOODING PARTICULARLY
AROUND TIMES OF HIGH TIDE THIS MORNING AND TUESDAY MORNING. THE
THREAT OF DAMAGING SURF AND COASTAL FLOODING WILL DIMINISH TUESDAY.
FOR DETAILS...CHECK THE HIGH SURF ADVISORY/WARNING AND THE COASTAL
FLOOD ADVISORY...LAXCFWSGX...AND THE SURF FORECAST...LAXSRFSGX.

&&

.SKYWARN...
SKYWARN ACTIVATION MAY BE NEEDED TODAY FROM 10 AM THROUGH 6 PM.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY UNTIL 8 PM PST THIS EVENING FOR RIVERSIDE COUNTY
     MOUNTAINS-SAN DIEGO COUNTY DESERTS-SAN DIEGO COUNTY
     MOUNTAINS-SAN GORGONIO PASS NEAR BANNING.

     WINTER STORM WARNING FROM 8 AM THIS MORNING TO 3 AM PST TUESDAY
     FOR RIVERSIDE COUNTY MOUNTAINS-SAN BERNARDINO COUNTY
     MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS.

     HIGH SURF WARNING FROM NOON TODAY TO 4 PM PST TUESDAY FOR ORANGE
     COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS.

     HIGH SURF ADVISORY UNTIL NOON PST TODAY FOR ORANGE COUNTY
     COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS.

     COASTAL FLOOD ADVISORY FROM 6 AM THIS MORNING TO NOON PST
     TUESDAY FOR ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY
     COASTAL AREAS.

     WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM PST THIS EVENING
     FOR ORANGE COUNTY COASTAL AREAS-ORANGE COUNTY INLAND AREAS-
     SAN DIEGO COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS.

PZ...GALE WARNING UNTIL 10 AM PST TUESDAY FOR COASTAL WATERS FROM SAN
     MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM-WATERS
     FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
     60 NM OUT INCLUDING SAN CLEMENTE ISLAND.

&&

PUBLIC...17
AVIATION/MARINE/BEACHES...MM

In the hours before

Local storm report, Mar 7, 7:47 AM PST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
747 AM PST MON MAR 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 AM     TSTM WND DMG     2 ENE STANTON           33.81N 117.96W
03/07/2016                   ORANGE             CA   FIRE DEPT/RESCUE

            LARGE TREE FELL AND LANDED ON A STRUCTURE.

&&

LJ
Local storm report, Mar 7, 7:48 AM PST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
748 AM PST MON MAR 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 AM     HAIL             5 NE LAGUNA BEACH       33.60N 117.70W
03/07/2016  E0.25 INCH       ORANGE             CA   TRAINED SPOTTER

&&

LJOHNSON

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 2:01 AM PSTGale WarningSGX24 hr
Mar 7, 3:34 AM PSTWind AdvisorySGXOrange, Riverside, San Diego16 hr
Mar 7, 5:48 AM PSTBeach Hazards StatementSGXOrange, San Diego16 hr
Mar 7, 6:17 AM PSTSpecial Marine WarningSGX118 min
Mar 7, 6:36 AM PSTSevere Thunderstorm WarningSGXOrange, Riverside, San Bernardino, San Diego84 min
Mar 7, 7:58 AM PSTSevere Thunderstorm WarningSGXOrange, Riverside, San Bernardino, San Diego43 min
Mar 7, 8:17 AM PSTSpecial Marine WarningSGX43 min

Nearby

Severe Thunderstorm Warnings in California, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.